# SDR 20001222SH001

- Difficulty date: November 7, 2000
- Submitted: December 22, 2000
- Operation: General aviation
- Engine: Lyc O540J3C5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 666943
- Condition: Damaged
- Location: Carburetor
- Component: Carburetor
- Component part number: 105235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARBURETOR FLOAT FILLED UP PART WAY WITH AVIATION FUEL CAUSING VERY RICH FUEL MIXTURE REDUCING ENGINE POWER.  (X)
